# SDR CHQA200600004

- Difficulty date: January 6, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N836RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145713
- Aircraft time: 7,839 hours, 7,057 cycles
- Engine: Allsn AE3007A
- System (JASC): 7600 · Engine Controls
- Part: Resolver
- Part number: CU09625138
- Part serial: 1888
- Condition: Failed
- Location: Zone 400
- Part time: 7,857 hours, 7,071 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, E

## Discrepancy

DURING DESCENT, RECEIVED EICAS MESSAGE "ENG 2 REV DISAGREE" ALONG WITH AMBER "REV" OVER ENGINE 2 N1 INDICATOR.  IN ADDITION TO AFOREMENTIONED EICAS MESSAGE AND INDICATION, EICAS MESSAGE "ENG 2 REV FAIL" APPEARED MULTIPLE TIMES.  CREW ALSO NOTICED VIBRATION OR RUMBLE IN AIRCRAFT SIMILAR TO SPEED BRAKED BEING USED ALTHOUGH SPEED BRAKES WERE CLOSED.  ALL PARAMETERS OF ENG THRUST REVERSER CHECKLIST WERE MET.  PRECAUTIONARY ENGINE SHUTDOWN CHECKLIST EXECUTED BY CREW.  EMERGENCY WAS DECLARED WITH ATC.  MX PERFORMED DOWNLOAD OF FADECS AND FOUND THE NR 2 THRUST RESOLVER FAILED.  REMOVED AND REPLACED NR 2 THRUST LEVER RESOLVER PER EMB 135 MM 76-12-01.  RAN ENGINE PER EMB 135 MM 72-00-00.  OPS CHECK GOOD AND NO EICAS MES
